# SDR UPS99229209

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 3 SLAT OUTBOARD ACTUATOR RIB IS CRACKED.  REMOVED 2 EA RIBS O/B ACTUATOR RIB AND NEXT ONE O/B FOR ACCESS, DRILLED NEW RIB AND INSTALLED, INSTALLED ACCESSED RIB IAW SRM 51-30-02, 51-30-05, 51-10-01.
